Thanks for all the info - very informative. My only concern is why this would happen now at age 70 and never before. As soon as I coughed in front of my health care provider, he was the one that asked if I was taking BP meds? That is how I made the connection. Thanks againView Thread
I took a total of 8 lisiniprol pills (last one over a month ago). I have had the horrible nagging, gut wrenching cough side effect. Is it possible for this side effect to last this long after stopping the drug? Also what can I do to help this go away? It feels like it is destroying my daily life! The cough starts at any time and totally consumes me for a few minutes...can't talk or get my breath. It wakes me up many times a night. I cannot believe it is still in my system but I am NOT sick with a cold or infection of any kind. I know my doctor will want to put me on another drug and I do not want that. My BP was not that bad to begin with! Any advice is greatly appreciated as I am totally worn out from this....sorry I ever took this drug!!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.